Sunday, May 9, 2010

Induced weight gain

My regular readers know that my autistic boy suffers from an eating disorder which was triggered by the medication a psychiatrist prescribed to help him.

It was known that the meds would cause weight gain which could be up to 15 kilos, but she said that only happened in exceptional cases and chances of happening it to our child would be very low.

I believed her, because we shared a past of studying at the same university, where they taught us to be very carefull with giving meds to children.

After a fer months I found myself looking for the best weightloss product, and asking her for other meds.

Her reaction was that all would normalise after the initial stage of getting used to the meds, but she was wrong.

My boy grew from normal weight to obesity under the eyes of his psychiatrist and family physician, and whatever I asked them to take action, they did nothing.
I can only hope they wrote my requests in his file so it's clear I was and am worried to bits.
Share:

0 comments:

Post a Comment

Thank you for your comment.